stent 6 months ago for cto mid lad. recently had episode where felt weak,lightheaded,dizzy like my body is just not being oxygenated properly. no real pain. made a point of checking hr and bp and both normal but in this episode there was an obvious resolution where it literally felt like there was a burst of oxygenated blood that was being restored throughout body. this is obviously unnerving and doesn't seem to make sense given normal hr and bp. all recent tests have been normal but haven't had any test when this is happening. plan on making appt to discuss w/ dr. but any info would be appreciated
Hi, if you are having repeated episodes of lightheadedness or dizziness, then you will have to check with your doctor to see if the stent is functioning well. And if the ejection fraction is good. Certain systemic disorders like anemia, diabetes, vitamin deficiencies and thyroid disorders can cause these symptoms. So, if your symptoms persist consult your doctor at the earliest. Regards.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.